# SDR ASOA2013040503318

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 25,421 hours, 17,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED DR SEAL OPS CKED GOOD IAW AMM 52-41-02.
